Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 1, pp. 115-116 (2017)

Erratum to "New approach for closure spaces by relations"

Amr Zakaria

Ain Shams University and University of Debrecen

Abstract: See full text of the paper.

Keywords: Closure space; Alexandrov space; minimal neighbourhood

Classification (MSC2000): 54F05; 54A05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition